Some new paranormed spaces defined by modulus function


Sahiner A.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.33, no.12, pp.1877-1888, 2002 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 12
  • Publication Date: 2002
  • Journal Name: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1877-1888

Abstract

This paper describes some new spaces defined by modulus function. B-g (p, f, q, s) and Bg (p, f(v), q, s) spaces are defined on seminormed simpler, linear space by a modulus function and given some inclusion relating properties and as per spaces.